On LP relaxations for the pattern minimization problem
Article first published online: 22 DEC 2010
Copyright © 2011 Wiley Periodicals, Inc.
Special Issue: Seventh Cologne-Twente Workshop
Volume 57, Issue 3, pages 247–253, May 2011
How to Cite
Aloisio, A., Arbib, C. and Marinelli, F. (2011), On LP relaxations for the pattern minimization problem. Networks, 57: 247–253. doi: 10.1002/net.20422
- Issue published online: 22 APR 2011
- Article first published online: 22 DEC 2010
- Manuscript Accepted: JUN 2010
- Manuscript Received: SEP 2008
- EU Commission, (Cooperative Research Project SCOOP). Grant Number: 032998
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!